# SDR FDEA202208121974

- Difficulty date: August 12, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26277
- Aircraft time: 52,299 hours, 18,363 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792K
- Part serial: A1029
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT 600 FEET L GEN OFF ILLUMINATED.  RAN QRH AND ABLE TO RESET L GEN. STARTED APU FOR  BACKUP AND APU RAN FOR ABOUT 5 MINUTES AND GOT AN  APU FAULT EICAS AND APU SHUTDOWN. DURING DESCENT L  GEN OFF EICAS ILLUMINATED AGAIN. QRH ONLY ALLOWS  ONE RESET PER FLIGHT. DECLARED EMERGENCY AND LANDED  AT DESTINATION. DECIDED TO TRY APU AGAIN SINCE  FAULT LIGHT EXTINGUISHED BUT APU ONLY RAN FOR 3  MINUTES AND FAILED AGAIN.   REMOVED AND REPLACED L/H ENGNE IDG USING B757 MM                                  24-11-01-4, LEAK CHECK GOOD,  OPS CHECKED GOOD.
